MathSciNet Relay Station
MathSciNet bibliographic data
MR1192503 (93m:34043) 34C10 (34A34)
Grace, S. R. Oscillation theorems for nonlinear differential equations of second order. J. Math. Anal. Appl. 171 (1992), no. 1, 220–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement